CSpace  > 系统科学研究所
一种适用于网格加密型高效算法的嵌套式数据结构
黄鸿慈; 严宁宁; 崔俊芝
1993
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume014Issue:002Pages:111
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36461
Collection系统科学研究所
计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
黄鸿慈,严宁宁,崔俊芝. 一种适用于网格加密型高效算法的嵌套式数据结构[J]. 数值计算与计算机应用,1993,014(002):111.
APA 黄鸿慈,严宁宁,&崔俊芝.(1993).一种适用于网格加密型高效算法的嵌套式数据结构.数值计算与计算机应用,014(002),111.
MLA 黄鸿慈,et al."一种适用于网格加密型高效算法的嵌套式数据结构".数值计算与计算机应用 014.002(1993):111.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[黄鸿慈]'s Articles
[严宁宁]'s Articles
[崔俊芝]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄鸿慈]'s Articles
[严宁宁]'s Articles
[崔俊芝]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄鸿慈]'s Articles
[严宁宁]'s Articles
[崔俊芝]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.